# SDR 9711872204

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Lines
- Condition: Chafed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN BECAME UNCONTROLLABLE.  DESCENDED TO 10,000 FEET AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED VESSEL LEAK CHECK, FOUND A NUMBER OF AIR LEAKS FROM THE KEEL WATER DRAINS.  REPAIRED AIR LEAKS AND MADE REPAIRS TO CHAFED PRESSURE LINES AND CRACKED DUCTING.  PERFORMED OPERATIONAL CHECK OF PRESSURIZATION SYSTEM, SYSTEM CHECKED OK.
